# SDR W1V2014F00002

- Difficulty date: March 28, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N7024J
- Make and model: Beech T-34A
- Aircraft serial: T34336
- System (JASC): 7603 · Power Lever
- Part: Valve
- Condition: Corroded
- Location: Csu Beta
- Part time: 1,800 hours
- Component: Csu, Woodward
- Component part number: 821000201
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BETA VALVE PORTION OF CSU FOUND CORRODED IN DRY AREA OF BETA VALVE.  SUGGEST MFG PROVIDE BETTER CORROSION PROTECTION AND INSPECTION/LUBRICATION SCHEDULE AND INSTRUCTIONS.
